# SDR F3LA200000254

- Difficulty date: October 27, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 35,878 hours, 27,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 6730
- Condition: Failed
- Location: Cabin
- Component: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION REPORTED FORWARD CEILING BULLNOSE EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED BATTERY CHARGER.
